Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A minimal partial degree $ \leq {\bf O}\sp{'} $


Author: Leonard P. Sasso
Journal: Proc. Amer. Math. Soc. 38 (1973), 388-392
MSC: Primary 02F30
MathSciNet review: 0311467
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct, recursively in 0', a minimal element in the upper semilattice, excluding least element, of Turing degrees of partial functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F30

Retrieve articles in all journals with MSC: 02F30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0311467-5
Keywords: Partial degree, semicharacteristic function, recursively enumerable, 0', minimal degree
Article copyright: © Copyright 1973 American Mathematical Society